MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY100 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number R1054655TP
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that a screen was completely dark.A sales rep visited and confirmed the issue.There was no harm or injury reported.The device has been returned to the manufacturer.It was confirmed that no error indicating a device failure was recorded in the error log.It has been determined that the issue was caused by the lcd failure.The lcd was replaced.

Brand Name
TRILOGY100 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key22815314
Report Number2518422-2025-109144
Device Sequence Number17590122
Product Code CBK
UDI-Device Identifier00606959025387
UDI-Public(01)00606959025387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberR1054655TP
Device Catalogue NumberR1054655TP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown